# SDR SWAA050839

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 58,409 hours, 49,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND CRACKED STRINGER AT BS 443, STR 25L.  REPAIRED STRINGER PER SRM.
